MathSciNet Relay Station
MathSciNet bibliographic data
MR2105046 (2005i:60013) 60B10 (15A52 60B15 60F10)
Jiang, Tiefeng Maxima of entries of Haar distributed matrices. Probab. Theory Related Fields 131 (2005), no. 1, 121–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement